MAUDE Adverse Event Report: CC HSING COMPANY LIMITED AMG / HUGO; WALKER

CC HSING COMPANY LIMITED AMG / HUGO; WALKER
Model Number 700-959E
Health Effect - Clinical Codes Fall (1848); Hearing Loss (1882); Hip Fracture (2349)
Date of Event 04/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the year of 2016, our oversea customer sent one unit of 700-959e for sgs testing.The sample passed the sgs testing.Since that, we didn't change the rollator design.During the past three years, we didn't hear complaints or service requests for the same product.As we didn't have any photo for showing the failure area or sent any defective unit back to our factory for investigation, we cannot provide the corrective actions.
 
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.The serial number format suggests that this iteration of the device was made for amg medical."drive" was informed of the event with the receipt of a legal summons.We do not anticipate being able to retrieve the unit for evaluation.The end user was navigating through a museum using the device.He sat down to speak to the tour guide when the walker frame reportedly snapped.The user fell landing on his right hip and head.He was taken to the emergency room.He was diagnosed with a fractured hip and was immediately taken to surgery.He was treated at a specialized facility and returned home after approximately 3 months.It is reported that he suffered hearing loss from the incident.

Brand Name
AMG / HUGO
Common Device Name
WALKER
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no. 1, benting
bentsuo village
sikao township, jiayi county chiayi - di 62348
TW  62348
MDR Report Key7973963
Report Number3014273557-2018-00001
Device Sequence Number11156159
Product Code ITJ
UDI-Device Identifier00754021210602
UDI-Public754021210602
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700-959E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;